# SDR AUS20031225

- Difficulty date: December 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS660531
- Condition: Mismanufactured
- Location: M/R Swashplate
- Part time: 435 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR SWASHPLATE LOWER BOLT DAMAGED.  INVESTIGATION FOUND A FLAT SPOT ON THE BLADE SHANK.  SUSPECT MANUFACTURING ERROR AS FLAT SPOT HAD BEEN CADMIUM PLATED.  FOUND DURING INSPECTION IAW AD/R44/20.
